How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28929
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

After having a heart stent surgery less than 2 months ago go,

Customer Question

After having a heart stent surgery less than 2 months ago go, my primary care physician recomend I take Cymbalta because it would relieve pain and help with blood pressure. I tried to take it but has so many side effects, including increase in pain, severe hives and my urine turned a very dark brown and aggitation. My Cardiologist, whom I saw 1 week later, told me he he didn't know of another cardiologist who would recommend this pill. called and received a appt with my Primary DR. I asked my husband to go with me, because my Dr. has been different with me. So glad my husband went because he never would have believed what my Dr. said. The Dr. told me to stop all Lisinopril and carvedilol, he also said I would be healthier if I put all my medicines in a bag and throw them away, or bring them to his and he would dispose of them. feel as tho my Dr. doesn"t care if I live or die. What can I do?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
I think your doctor has lost his mind.
He should be reported to the state medical board.
Either he is under influence or he is becoming demented.
He needs peer evaluation to decide if he is fit for clinical practice.
You should change your doctor immediately.
Carvedilol, lisinopril are life saving drugs in your case with strong heart disease history.
And cymbalta should not have been prescribed as it is known to cause fast heart beats and high blood pressure among other side effects.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****